Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dizziness, nausea, numbness in leg, pins and needles in leg, falling backwards

Dizzyness followed by nausea numb feeling down right leg cannot feel sharp/ dull hot or cold. Numbness above waist and under right breast area , was diagnosed with labrinthitis in November after suddenly collapsing lumber puncture, brain scan fine , current symptoms for 2 and a half weeks leg feels like pins and needles at times find myself sometimes walking to one side or falling backwards
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hello ma'am and welcome.

The labyrinthitis has resulted in vertigo which is resulting in the head spinning, loss of balance and related symptoms. For this you will require anti-vertigo medication.

But for the pin and needle sensation I would recommend a more elaborate evaluation (eg. Cardiac, vascular, etc.). Please schedule an appointment with your doctor for the same.

Hope this helps.

Best wishes.
Answered: Thu, 26 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor